High order numerical integrators for single integrand Stratonovich SDEs
Artikel i vetenskaplig tidskrift, 2020

We show that applying any deterministic B-series method of order pd with a random step size to single integrand SDEs gives a numerical method converging in the mean-square and weak sense with order left perpendicular pd/2 right perpendicular. As an application, we derive high order energy-preserving methods for stochastic Poisson systems as well as further geometric numerical schemes for this wide class of Stratonovich SDEs.

Strong error

High order

Weak error

Stratonovich stochastic differential equation

Geometric numerical integration

B-series methods

Single integrand SDEs

Författare

David Cohen

Chalmers, Matematiska vetenskaper, Tillämpad matematik och statistik

Umeå universitet

Kristian Debrabant

Syddansk Universitet

Andreas Rößler

Universitaet Zu Lübeck

Applied Numerical Mathematics

0168-9274 (ISSN)

Vol. 158 264-270

Numerisk analys och simulering av PDE med slumpmässig dispersion

Vetenskapsrådet (VR), 2019-01-01 -- 2022-12-31.

Ämneskategorier

Beräkningsmatematik

DOI

10.1016/j.apnum.2020.08.002

Mer information

Senast uppdaterat

2020-11-12